Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 851213, 5 pages
http://dx.doi.org/10.1155/2014/851213
Research Article

Complete Monotonicity of Functions Connected with the Exponential Function and Derivatives

1State Key Laboratory Cultivation Base for Gas Geology and Gas Control, Henan Polytechnic University, Jiaozuo, Henan 454010, China
2School of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo, Henan 454010, China

Received 25 January 2014; Accepted 20 March 2014; Published 15 April 2014

Academic Editor: Beong In Yun

Copyright © 2014 Chun-Fu Wei and Bai-Ni Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Bai-Ni Guo, and Feng Qi, “Explicit formulae for computing Euler polynomials in terms of Stirling numbers of the second kind,” Journal of Computational and Applied Mathematics, vol. 272, pp. 251–257, 2014. View at Publisher · View at Google Scholar
  • Senlin Guo, “Some conditions for a class of functions to be completely monotonic,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Senlin Guo, “On completely monotonic and related functions,” Filomat, vol. 30, no. 7, pp. 2083–2090, 2016. View at Publisher · View at Google Scholar
  • Feng Qi, Jing-Lin Wang, and Bai-Ni Guo, “Simplifying differential equations concerning degenerate Bernoulli and Euler numbers,” Transactions of A. Razmadze Mathematical Institute, 2017. View at Publisher · View at Google Scholar
  • Feng Qi, and Bai-Ni Guo, “Explicit formulas and recurrence relations for higher order Eulerian polynomials,” Indagationes Mathematicae, 2017. View at Publisher · View at Google Scholar